# SDR SWAA2024101544659

- Difficulty date: October 2, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 33,438 hours, 16,091 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B WAFFLE PLATE UNDER PANEL 551EB CRACKED.<[01] REMOVED AND INSTALLED NEW L/H WING I/B WAFFLE PLATE UNDER PANEL 551EB PER SRM 51-40-02.;[02] INSPECTION C/W
